# SDR CALA2016101700760

- Difficulty date: October 17, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 6,811 hours, 2,350 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ACRID SMELL COMING FROM OVEN 423.  REMOVED BURNT PAPER FROM OVEN 423 REF MM05 -51-26.  INSPECTED OVEN 423, NO DEFECTS FOUND.  OPS CKED OVEN FOR ABOUT 90 MIN AND COMPARED IT WITH OTHER OVENS, NO DEFECTS NOTED.  OVEN 423 CKED NORMAL.
